# SDR DL72S980246

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Fitting
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, RT ELEVATOR, REPAIR FOR LOOSE HINGE FITTING.  THE STA 81.44 HINGE FITTING ON THE RT ELEVATOR WAS FOUND.  LOOSE DURING INSPECTIONS REQUIRED PER AD 96-06-05.  THE LOOSE FITTING WAS TIGHTENED PER PROCEDURES IN BAC S/B 727-55-0089 AND DOCUMENTED PER ER/A 363884-14AD.
